MR Author ID: 1639655
ORCID: 0009-0005-6822-6553
The Dirichlet problem for the prescribed curvature equations in Minkowski space II.
In preparation.
Interior curvature estimates for hypersurfaces of prescribed curvature quotients.
Completed work. Still trying to reach for better results. Hence not intending for peer review at the moment.
Curvature estimates for hypersurfaces of constant curvature in hyperbolic space II.
Preprint on arXiv.
The Dirichlet problem for the prescribed curvature equations in Minkowski space.
J. Funct. Anal. 289 (2025), no. 11, Paper No. 111149.
(Ph.D. thesis) Hypersurfaces of constant scalar curvature in hyperbolic space with prescribed asymptotic boundary at infinity.
Adv. Math. 480 (2025), Paper No. 110493.
Starshaped Compact Hypersurfaces in Warped Product Manifolds II: A Class of Hessian Type Equations.
J. Geom. Anal. 35 (2025), no. 1, Paper No. 24.
Starshaped Compact Hypersurfaces in Warped Product Manifolds I: Prescribed Curvature Equations.
Calc. Var. Partial Differential Equations 63 (2024), no.9, Paper No. 241.
(M.Sc. thesis) Curvature Estimates for Hypersurfaces of Constant Curvature in Hyperbolic Space.
Math. Res. Lett. 31 (2024), no. 4, 1197–1213.